# SDR OEZ2006F00000

- Difficulty date: August 28, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N228SA
- Make and model: Dhav DHC6300
- Aircraft serial: 253
- Engine: Pwa PT6A27
- Propeller: Hartzl HCD4N3A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 3020907
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENROUTE, RT ENGINE OIL PRESSURE WAS DROPPING TO 45 PSI.  AIR CREW IMMEDIATELY BEGAN TROUBLESHOOTING WITH THE CHECKLISTS.  THE OIL PRESSURE LIGHT BEGAN TO FLICKER, AIRCREW SHUTDOWN THE RT ENGINE, DECLARED AND EMERGENCY WITH APPROACH AND LANDED NORMALLY SINGLE ENGINE AT NORTH AIRPORT.  UPON RETURN RT ENGINE WAS INSPECTED.  RT ENGINE OIL CAP WAS NOT SECURED PROPERLY THUS ALLOWING OIL TO EXIT THE GEARBOX THROUGH THE OIL FILLER NECK.  OIL FILTER WAS INSPECTED FOR METAL PARTICLES AND SENT TO ANALYSIS FOR METAL PARTICLES.  NEW OIL FILTER WAS INSTALLED, OIL WAS ADDED TO ENGINE, OIL CAP WAS SECURED PROPERLY.  AIRCRAFT WAS GROUND RUN AND LEAK CHECKED, OIL PRESSURE INDICATED NORMAL AND AIRCRAFT WAS RETURNED TO SERVICE.  (
